Group photo
Author:
FOALOOKE SparkPoints: (6,607)
Fitness Minutes: (5,413)
Posts: 115
8/14/10 12:46 P

My SparkPage
Send Private Message
Reply
Hello everyone. My name's Andrea and I keep popping back on to sparkpeople telling myself I'll stay, hopefully this time I really will =P

Anyway, I went on birth control for a few months and I wasn't really dieting so I didn't really notice any difference there, however I did notice ONE very distressing difference.

I was losing my hair! Well, I lived in my little world of denial for a while until one of my roommates finally said something. I ignore him for as long as I could before I had to face the truth. My hair was coming out in clumps in the shower. I went off it and got an IUD but my hair continued to fall out. It took about 3 months after I quit before it finally stopped and now I have a whole crop of baby hairs forming =]

While no, I can't say it effected me weight loss wise, but it's good to make sure there aren't any other bad side effects before continuing =P

There's no substitute for victory. Though there is a substitute for sugar.


"Waiting is like Looking, only for the lazy"
-I made that up myslef =D


http://www.rewards1.com/index.php?refe rrer_id=125097


 Pounds lost: 9.0 
0
40
80
120
160
MICHELLE1083's Photo MICHELLE1083 Posts: 1,200
5/1/10 10:41 P

My SparkPage
Send Private Message
Reply
Great job losing the 50 already! I think that maybe you should keep an eye on your sodium levels. Sometimes if you have too much and don't drink enough water that can look like you haven't lost weight. The fake sugar stuff...splenda, sweet n low, etc I think also isn't that great for you either. Also, depending where you are in your cycle, you may have lost weight, but because of bloating it isn't showing up on the scale...

Michelle

"Pain is your friend, your ally, it will tell you when you are seriously injured, it will keep you awake and angry, and remind you to finish the job and get the hell home. But you know the best thing about pain?
It lets you know you're not dead yet! "
-GI Jane


 current weight: 303.0 
303
272.25
241.5
210.75
180
MAMAXS4's Photo MAMAXS4 SparkPoints: (0)
Fitness Minutes: (4,641)
Posts: 34
1/27/10 12:34 P

My SparkPage
Send Private Message
Reply
The food plan follows the low glycemic index, so I'm not sopposed to eat sugar, I can have whole grains, brown rice, sweet potatoes and any veggies I want.I'm not able to stick with it like I want to. I'll eat lean pockets with a spinach salad and light italian dressing. I might eat a mini york peppermint patty, or a 100 cal pack of cookies. I don't chart my food too much here on sp, because I keep an acual journal. I also only drink water with the occasional 8oz of unsweetened tea. I am upset that I am now up a pound and I don't want to blame aunt flo because I feel like I should have lost at least 5 lbs by now! I am happy that I have lost 50lbs, it's just when you lose 50 and are still fat it just makes me feel so depressed that I wanna drown my sorrows in something greasy(although I want do it, I can't bring myself to eat anything obviously unheathy anymore, unless it's fries and I limit those to half of a small from McD's!)I won't give up, I just feel really down.

 current weight: 250.0 
275
243.75
212.5
181.25
150
AVEYLADY Posts: 7
1/23/10 10:36 A

My SparkPage
Send Private Message
Reply
I know that the depo makes you gain weight, I am struggling with that battle right now. I am unsure about mirena, because I thing that's an implant isn't it? Most birth controls make you gain weight because it is a hormone that is let out into your body. Eventually when your body adjusts to the borth control you will start to lose weight again.

You are doing well, 50 pounds is GREAT! I can't wait to lose 50 pounds and you should be proud of how far you come! No worries and don't give up!

-STINA-'s Photo -STINA- Posts: 729
1/20/10 10:47 P

Send Private Message
Reply
It's possible but it could also be switching your food plan..is it still within the SP ranges? If it's different, maybe it's not workign as well for you and/or your body needs to re-adjust for a couple of weeks. Also, maybe you've hit a plateau or maybe just this week there was 0 loss and you'll lose a bunch in the next couple of weeks..weight fluctuates so much.

Anyway...it's possible that the pill can make your weight loss harder but I wouldn't put too much on it. If you go sticking to everything for a month and you don't see any loss, then maybe it's time to look at what other effects may be happening (such as the pill).


50 lbs!! GREAT JOB!!!! I can't wait to get that far. Good luck with more! :)

"The successful person makes a habit of doing what the failing person doesn't like to do." - Thomas Edison
---
Started Oct. 1, 2008 - a few starts and stops since but still trying!

SW: 248
GW1: 199
GW2: 170
Final GW: 130-ish



 current weight: 241.0 
248
235.75
223.5
211.25
199
MAMAXS4's Photo MAMAXS4 SparkPoints: (0)
Fitness Minutes: (4,641)
Posts: 34
1/20/10 5:16 P

My SparkPage
Send Private Message
Reply
I started a biggest loser thing at my gym last week and was trying to follow the plan they gave me for food, so I was doing that plus adding sp in there as well. Well I lost a big fat nothing all week. I have a mirena and my dr recently told me it can cause weight gain, so I was wondering if it can make weightloss harder? Well, I have lost quite a bit since last year, I am 50lbs down and I still have a way to go.

 current weight: 250.0 
275
243.75
212.5
181.25
150
Page: 1 of (1)  

Report Innappropriate Post

Other 20 something with 100+ to lose General Team Discussion Forum Posts

Topics:
Last Post:



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x1193x31265935

Review our Community Guidelines